# SDR CALA2025122112280

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 48,896 hours, 17,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 36C EMERGENCY LIGHT IS OUT. EMERGENCY LIGHTS - OPS CHECKED EMERGENCY LIGHTS,   REMOVED AND REPLACED EMERGENCY LIGHT ASSY. AT SEAT 36C IAW AMM 33-51-15.
